# SDR AU981001

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lockplate
- Part number: 350A37118322
- Condition: Cracked
- Location: M/R Mast
- Component: 350A3710760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR MAST BEARING LOCKPLATE CRACKED.  SUSPECT LOSS OF TORQUE LOADING ON MAST BEARING CAUSED VIBRATION LEADING TO THE LOOSE AND SHEARED RIVETS ON THE SWASHPLATE SUPPORT.
